On approximations of nonzero-sum uniformly continuous ergodic stochastic games

Tom 26 / 1999

Andrzej Nowak Applicationes Mathematicae 26 (1999), 221-228 DOI: 10.4064/am-26-2-221-228

Streszczenie

We consider a class of uniformly ergodic nonzero-sum stochastic games with the expected average payoff criterion, a separable metric state space and compact metric action spaces. We assume that the payoff and transition probability functions are uniformly continuous. Our aim is to prove the existence of stationary ε-equilibria for that class of ergodic stochastic games. This theorem extends to a much wider class of stochastic games a result proven recently by Bielecki [2].

Autorzy

  • Andrzej Nowak

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek